# SDR 2018FA0000491

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: General aviation
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 2,892 hours, 2,248 cycles
- Engine: Pwc PW535E
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 50515230407
- Condition: Chafed
- Location: Rudder
- Part time: 2,892 hours, 2,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION IT WAS FOUND THAT THE LH AND RH AFT UPPER SECTION OF RUDDER CABLES WERE CHAFED BEYOND LIMITS. IT WAS NOTED THAT THE CHAFING IS HAPPENING AT THE FAIRLEADS/CABLE SUPPORTS. THE CABLE TENSION IS 5 LBS SO THE CABLES LAY ON THE FAIRLEADS, THEREFORE, CAUSING WEAR ON THE CABLES IN THOSE SECTIONS.
